MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX PRO-VENT ARTERIAL BLOOD SAMPLING KIT; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

SMITHS MEDICAL ASD, INC. PORTEX PRO-VENT ARTERIAL BLOOD SAMPLING KIT; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Catalog Number G1460J
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.Date of event: month and year of event have been provided, but day is unknown.Investigation summary: received for investigation, one opened package of product g1460j lot # 4454281.Examination of the returned sample showed skiving along the shoulder of the syringe barrel near the luer connection.The condition was such that it was not possible to conduct a leak test.Damage resulted in a hole being present, confirming that leakage would most likely occur.The lot acceptance for damages that affect function is based on c=0 (critical).Dhr information indicates that the lot met acceptance requirements.Based on the results of this investigation the complaint was confirmed.A quality alert has been issued to the production floor to heighten the awareness towards this potential issue.Complaint information will continue to be monitored for any new information or adverse trends and future actions will be taken accordingly.
 
Event or Problem Description
It was reported that a visual check upon opening the package revealed damage to the side of the syringe.There was no patient involvement, and no patient harm/adverse event reported.

Brand Name
PORTEX PRO-VENT ARTERIAL BLOOD SAMPLING KIT
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr
keene NH 03431
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20021607
Report Number1217052-2024-00081
Device Sequence Number8601453
Product Code JKA
UDI-Device Identifier00351688060146
UDI-Public(01)00351688060146(17)270102(10)4454281
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K952516
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberG1460J
Device Lot Number4454281
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2024
Initial Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown